# SDR SWIA202056335

- Difficulty date: December 18, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clamp
- Part number: 601R3196211
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, STGR 17L, FS 364.00 CORRODED HARDWARE THRU CORRUGATED  PLATE (1 EACH) (C-CHECK) RO 2/17/2021.  REPLACED CORRODED HARDWARE AND CORRUGATED PLATE AT PAX DOOR STGR 17L FS 364 IAW CRJ 200 AMM 52-11-17-400-804 REFERENCE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
